Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have PAC, PVC. Vomiting, diarrhoea, irregular heartbeat. Taking Norpace. How to get relief?

I have PAC and PVC controlled with Norpace for over twenty years. Lots of tests and procedures and told they are not life threatening and I see my doctor yearly for follow up. I had a bug with violent vomiting and dihirreha and was off the Norppace for two days and developed a very irregular heartbeat . after two doses of Norpace my heart rate returned to normal. I didn t go to the ER (I am out of my state) because Of my history they would run lots of tests and I felt sick enough from vomiting. What else should I do? I am eating bananas to replace any potassium I may have lost. Naturally is the irregular beat returns I will go to the ER.
Asked On : Tue, 27 Mar 2012
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for the consult. I agree that if the symptoms return then you should be seen in the ER, but for now, the best thing to do is to replenish your fluids and electrolytes, as both vomiting and diarrhea can make you loose electrolytes; the sport beverages such as Powerade and Gatorade have not only potassium but magnesium which you need in normal levels to prevent arrhythmias; you should resume your medication as well to suppress arrhythmias.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN

Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor